# SDR DL764060780

- Difficulty date: September 24, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 19,271 hours, 6,438 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Girt Bar
- Part number: 141T610210
- Condition: Missing
- Location: R4 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

4R GIRT BAR MISSING INSTALLED MPN 141T6102-10 OPS CHECKS GOOD MCO AND PLAC REMO ETOPS CATEGORY (E): PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
